Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Author is "Moreno-Ternero, Juan D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [feed] RSS 2.0 ABES
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Le Breton, Michel, Moreno-Ternero, Juan D., Savvateev, Alexei and Weber, Shlomo (2013) Stability and Fairness in Models with a Multiple Membership. International Journal of Game Theory, 42 (3). pp. 673-694.

This list was generated on Sun Jul 25 11:45:08 2021 CEST.